# SDR REXA2022083000728

- Difficulty date: August 24, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 26 (P/N: CC670-34117-6) STIFFENING ANGLE ON RH FS 280 LWR BULKHEAD WEB FOUND TO BE CRACKED.   LOCATED AND DRILLED NEW SERVICEABLE STIFFENING ANGLE PN: CC670-34117-6 IAW CRJ 900 SRM 51-40-11-001-001-A01.INSTALLED NEW STIFFENING ANGLE PN: CC670-34117-6 AT RBL 26 AND FS 280 IAW CRJ 900 SRM 51-42-06-001-001-A01.
